# SDR USAA2013070800014

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 32,466 hours, 22,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR8164005
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER SEAT 1C BROKEN / MISSING. REINSTALLED EMERGENCY EXIT LIGHT.
